A Generalization of Tychonoff's Fixed Point Theorem.
Mathematische Annalen, Tome 142 (1961), pp. 305-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__142_160834,
author = {K. FAN},
title = {A {Generalization} of {Tychonoff's} {Fixed} {Point} {Theorem.}},
journal = {Mathematische Annalen},
pages = {305--310},
year = {1961},
volume = {142},
zbl = {0093.36701},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__142_160834/}
}
K. FAN. A Generalization of Tychonoff's Fixed Point Theorem.. Mathematische Annalen, Tome 142 (1961), pp. 305-310. http://geodesic.mathdoc.fr/item/MAN_1961__142_160834/